Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

What Are The Side Effects Of Diflucan

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Fluconazole (Diflucan)

... What Is Fluconazole? Why Do People With HIV Take It? What About Drug Resistance? How Is It Taken? What Are the Side Effects? How Does It React With Other Drugs? What Is Fluconazole? Fluconazole is an antifungal drug. In the US, its brand name is Diflucan®. It is sold under many different names in other parts of the world. Antifungals
Ask the Experts

Could it be med related?

I was diagnosed in 1988 with HIV/Hep C. I started meds in 1994 and have done well since. My tcells are currently 284, (down from 350 the month before) and my viral load is undetectable. I've had a liver biopsy done a few years ago and it showed no...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Ouch-what a frustrating series of events. I would consider fluconazole as a likely cause of the liver problems from the information you provided. KH Read more »

Thrush, an HIV/AIDS side effect

My son has AIDS, he gets thrush among many other things, but this is really a bad side effect. What can we do?Thank you so much for your help. God Bless you for being there to answer questions.megan
David A. Reznik, D.D.S.

Response from David A. Reznik, D.D.S.

Grady Health System
...topical therapy for mild to moderate infections with agents such as Mycelex troches (clotrimazole) and systemic therapy, such as Diflucan (fluconazole), for moderate to severe infections. Examples of these classifications and further information... Read more »

Hair Loss & 3TC - Switch 1 of 3 Drugs? JB

I've been on Crix, AZT & 3TC since 1996 and have had an undetectable viral load and increasing CD 4 count to 550+. But in the last 6 months I been losing my hair. I would like to stop 3TC, but I don't know which drug I should substitute for the 3TC?...
John A. Bartlett, M.D.

Response from John A. Bartlett, M.D.

Duke University Medical Center
Hair loss can occur in persons with HIV infection, both on or off of antiretroviral therapy. Recently Crixivan has been linked with hair loss, and my guess is that it may be responsible for yours. I might start by switching your Crixivan to... Read more »

Tremors as side effect?

Hello, I have just started treatment about 6 weeks now. My meds are Combivir, Kaletra. Along with Mepron, Zithromax and Diflucan. I also take Protonix for stomach acid, Restoral for the last 5 days to help with sleep. I have a prescription for...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I have seen several patients who developed severe tremors like you. I have had difficulty pinning down the cause they they have been helped with medications such as propranlol. If you had somewhat advanced HIV disease when treatmen started there... Read more »
Articles
AIDSinfo

An Overview of Fluconazole (Diflucan)

...--> Contraindications Individuals should tell a doctor about any medical problems before using this medicine. Possible Side Effects Along with its desired effects, fluconazole may cause some unwanted effects. Such adverse effects include... Read more »
Project Inform

Systemic Candidiasis

... Table of Contents Cause Diagnosis Treatment Antifungal Drugs and Pregnancy Side Effects The Problem of Antifungal Resistance Drug Interactions Preventing Fungal Infections Naturally Chart for Treating Read more »
The Well Project

Gynecological Problems

...regular basis. Several treatments are available for HPV, but they generally do not cure the disease, and some have significant side effects. These treatments also tend to be expensive, so it is important that people who have HPV discuss the pros... Read more »
The Well Project

Fungal Infections

...Candida that is more difficult to treat. Candidiasis of the Mouth (Thrush) Whitish coating of the tongue and/or the inside of the cheeks Usually occurs with CD4 cell count less than 300 May affect appetite More likely to occur in... Read more »
Connect With Others

Yippie what next?

Posted by Anonymous, 2 Replies
...now i've developed a cold sore..i thought it was a pimple so i popped it, now it's a red sore. was hoping it was a possible side effect to the diflucan i'm taking. i've never had cold sores before in my life. maybe it's not one??? but it's... Read more »

Excessive Mastubation

Posted by Anonymous, 5 Replies
Ever since I found out that I'm poz, I've been spending a lot more time mastubating. Is that normal? Or could it be because of the amount of time I've been spending reading posts about sexual issues? Pleasing myself has become an every day thing... Read more »

Manana visitare a Dr. Steve Natterstadd.

Posted by Anonymous, 7 Replies
El Jueves, maana visitare al Dr. Steve Nattersatd de TheBody. Vivo a una hora de su oficina. Algunas preguntas que sugieren le haga? Diganme que quieren que le pregunte, para hacer valer la pena los 100 a 200 dolares que me ira a cobrar. Tengo... Read more »

Believing you're Ok

Posted by worried22yo, 5 Replies
Hey guys. Just a quick question. I am really tying to believe after my 7 month neg. Home Access that I am OK despite a huge array of diagnosed symptoms. I am doing better. I think I am going to give blood maybe just to make sure since I hear they... Read more »